Loading...
Loading...

Go to the content (press return)

A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: Announcement of results

Author
Delshams, A.; Martinez-seara, Tere; De La Llave, R.
Type of activity
Journal article
Journal
Electronic research announcements of the American Mathematical Society
Date of publication
2003-09
Volume
9
First page
125
Last page
134
Group of research
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications
SD - UPC Dynamical Systems

Participants